MAUDE Adverse Event Report: HEART VALVES SANTA ANA MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT

HEART VALVES SANTA ANA MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT
Model Number 305C225
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Insufficiency (1715); Aortic Dissection (2491)
Date of Event 07/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that seven years and four months post implant of this aortic bioprosthetic valve, the valve was explanted and replaced with another aortic bioprosthetic valve of the same size and model.The reason for the explant was reported as aortic dissection and severe aortic insufficiency.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the aortic dissection occurred in the ascending aorta and tore down to the previously implanted bioprosthetic valve.The surgeon was repairing the dissection and determined the best way to repair it was to remove the bioprosthetic valve.The valve was replaced with a new bioprosthetic valve and a non-medtronic graft, that were sutured together and implanted as one conduit.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key7820597
Report Number2025587-2018-02251
Device Sequence Number14134521
Product Code DYE
UDI-Device Identifier00613994760715
UDI-Public00613994760715
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2015
Device Model Number305C225
Device Catalogue Number305C225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR